Generalized fuzzy number valued Bartle integrals
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 37-49
Printed March 1, 2010
Chun-Kee Park
Kangwon National University
Abstract : In this paper we introduce the integration of scalar valued functions with respect to a generalized fuzzy number measure which we call the generalized fuzzy number valued Bartle integral. We first establish some properties of the generalized fuzzy number measures and then study the generalized fuzzy number valued Bartle integrals.
Keywords : set valued measure, generalized fuzzy number measure, set valued Bartle integral, generalized fuzzy number valued Bartle integral
MSC numbers : 26A39, 28B05, 28E10, 46G10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd